Nuromol Double Action Tablets

Nuromol Double Action Tablets (24 tablets)

Order before 4pm for delivery from Wed. 31 May.

Description for Nuromol Double Action Tablets

Nuromol Double Action (24 Tablets): The unique technology used in the delivery of Paracetamol and Ibuprofen means that Nuromol Double Action could be one of the most effective ways to treat mild and moderate pain available. These tablets contain 200mg of Ibuprofen and 500mg of Paracetamol which are simultaneously released to give a powerful painkilling effect.

Product Information

  • Age: 12 years +

    Maximum per order: 3

  • Pregnancy: Not suitable

    Breastfeeding: Not suitable

Nuromol Double Action (12 Tablets): With 500mg of Paracetamol and 200mg of Ibuprofen, Nuromol Double Action is a dual attack on mild to moderate pain. Two tablets provide rapid and effective relief from back pain, headaches, menstrual pain, oral pain, sore throats, rheumatic pain and much more.

Nuromol tablets use Synchro-Tech technology which involves the release of two proven pain killers, paracetamol and ibuprofen.

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) and works by blocking the action of a substance called cyclo-oxygenase (COX), which leads to the production of chemicals in the body called prostaglandins. Prostaglandins occur in response to injury, certain diseases and conditions. They cause pain, swelling and inflammation. NSAIDs block the production of prostaglandins and therefore reduce inflammation and pain. Ibuprofen also reduces fever which is associated with an increase in prostaglandins in the brain.

Although paracetamol has been used for over 100 years, we still don't fully understand how it works to relieve pain and reduce fever. It is thought that paracetamol reduces the production of prostaglandins in the brain and spinal cord. It also may affect the hypothalamic-heat regulating centre, an area of the brain that regulates body temperature.

Adults over 18 years should take one tablet three times a day with water. Wait at least six hours between doses.

If symptoms do not respond to one tablet, you may take two tablets up to three times a day.

Take the tablets with food to prevent side effects on the stomach.

Nuromol's side effects can include:

stomach pain or discomfort, feeling or being sick, diarrhoea, higher levels of liver enzymes (in blood tests) and/or excessive sweating

If you are concerned about these effects, or if the product affects you in any other way, stop taking Nuromol and talk to your doctor or pharmacist.

Active ingredients:

Ibuprofen 200mg and Paracetamol 500mg

Inactive ingredients:

Croscarmellose sodium, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, stearic acid. Film coating; polyvinyl alcohol, titanium dioxide, talc, macrogol, potassium aluminium silicate (E555), polysorbate

Read the following warnings to ensure you are selecting an appropriate product.

Do not take Nuromol if you:

  • Already take another paracetamol-containing product
  • Take any other pain relieving products including ibuprofen, high dose aspirin (above 75mg per day), or other non-steroidal anti-inflammatory drugs including cyclo-oxygenase-2 specific inhibitors
  • Are allergic to ibuprofen, paracetamol or any ingredient in Nuromol
  • Are allergic to aspirin or other NSAID painkillers
  • Have had an ulcer, bleeding in your stomach or small bowel
  • Have a blood clotting disorder
  • Suffer from heart, liver or kidney failure
  • Are in the last 3 months of pregnancy
  • Are under 18

Consult with a doctor or pharmacist before taking Nuromol if you:

  • Are elderly
  • Have asthma or have suffered from asthma
  • Have kidney, heart, liver or bowel problems
  • Have systemic lupus Erythematosus (SLE)
  • Have gastrointestinal disorders (e.g. ulcerative colitis, Chron's disease)
  • Are in the first 6 months of pregnancy or are breastfeeding
  • Are planning to become pregnant

Anti-inflammatory/pain-killer medicines such as ibuprofen are associated with a small. increased risk of heart attack or stroke when used at high doses.

  • Have heart problems including heart failure, angina, or have had a heart attack, bypass surgery, peripheral artery disease, or any kind of stroke
  • Have high blood pressure, diabetes, high cholesterol, a family history of heart disease or stroke, or if you are a smoker

Do not take Nuromol with:

  • Other paracetamol-containing products
  • Other NSAID-containing products such as aspirin, ibuprofen

Nuromol may affect or be affected by these medications:

  • Corticosteroid tablets
  • Antibiotics (e.g. chloramphenicol or quinolones)
  • Anti-sickness medicines (e.g. metoclopramide, domperidone)
  • Medications that are anti-coagulants (i.e. thin blood/ prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine)
  • Heart stimulants (e.g. glycosides)
  • Medications for high cholesterol (e.g. cholestyramine)
  • Diuretics
  • Medications to reduce high blood pressure
  • Medications to suppress the immune system (e.g. methotrexate, ciclodporine, tacrolmus)
  • Medications for mania or depression (e.g. lithium or SSRIs)
  • Mifepristone (for pregnancy termination)
  • HIV Medicines (e.g. zidovudine)

Please read all packaging and the Product Information Leaflet before taking any new medications and inform your doctor of the medications you take or intend to take.

UK ORDERS

We offer FREE standard tracked delivery on orders over £40.

The following delivery options are available:

  • Standard Tracked Delivery - 2/3 day delivery - £2.95
  • Express Tracked Delivery - 1/2 day delivery - £4.45
  • Special Delivery (Guaranteed before 1pm) - £8.95
  • Saturday Guaranteed before 1pm - £10.45

All our orders are sent out using Royal Mail. We always aim to dispatch all orders received before 4pm the same working day. Any orders received after 4pm or over the weekend will be dispatched the next working day. Orders will not be dispatched on weekends or bank holidays.

All orders can be fully tracked in your account.

We ensure all parcels are in plain packaging for discreet delivery of your medicines and pharmacy goods.

Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt. 

Delivery is free for all NHS prescriptions.

Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering. 

If you are not home to accept your delivery, a card should be left by the Royal Mail representative. This card will provide details of where you can collect the order or how to arrange re-delivery.

Should you be unable to collect your missed delivery or arrange for your medication to be redelivered by Royal Mail, the pharmacy can resend your medication to the same, or a different address provided it has been returned to us and this happens within a 30 day window.

Once a package has been shipped with Royal Mail we advise that you are bound to the terms and conditions of their use together with the terms and conditions contained herein.

You have the right to cancel your order up to the point when your treatment is dispatched. The pharmacist must destroy any medication within 30 days of it being returned, even un-opened boxes, so we are not able to offer refunds once your treatment has been dispatched.

 

INTERNATIONAL ORDERS

We are currently unable to ship orders outside of the UK.

We are unable to ship orders to mailing or forwarding houses for onwards shipping to locations outside of the UK.

Need to know more about Pain?

Visit our advice area or chat online to our support team

Frequently Asked Questions

  • What are Nuromol’s uses?

    Nuromol contains two active ingredients, Ibuprofen and Paracetamol. Ibuprofen reduces pain, swelling and fever. Paracetamol is an analgesic and works in a different way from Ibuprofen to relieve pain and fever. Both are combined in Nuromol to relieve mild to moderate pain quickly. This product can be used if you want a painkiller that is stronger than either paracetamol or ibuprofen alone.

  • What warnings are associated with Nuromol?

    • Do not exceed the recommended dosage. Take no more than two tablets at once and no more than six tablets in 24 hours.
    • Use the minimum dose for the shortest time necessary to relieve symptoms. If symptoms persist, consult your doctor or pharmacist.
    • Consult your doctor if you need to take this medication for more than three days.
    • Using a painkiller for headaches too often or for too long can worsen the condition.
    • Do not take this medicine with other paracetamol or ibuprofen-containing products. Many over-the-counter painkillers and cold and flu remedies contain paracetamol or ibuprofen. Check the ingredients of any medication before taking it with Nuromol. Consult your pharmacist for further advice.
    • An overdose of paracetamol is dangerous and can cause serious liver and kidney damage. You should never exceed the recommended daily dose. In the event of an overdose, seek immediate medical advice, even if you feel well because you risk delayed liver damage.
    • Ibuprofen is generally well-tolerated and most people experience no side effects. The most common side effect is stomach irritation which includes abdominal pain, indigestion and nausea. These can be avoided by taking the ibuprofen with food. Rarely, serious side effects such as ulceration or stomach and intestinal bleeding can develop. These occur most often in elderly people and in high doses. If you experience any signs of bleeding from the stomach or bowels, you should stop taking Nuromol and contact your doctor immediately.
    • NSAIDS may cause serious blistering, peeling skin, or mouth sores. If you develop these conditions, you should stop taking Nuromol and consult your doctor.
  • Pregnancy and breastfeeding

    Certain medications should not be used during pregnancy or breastfeeding. Some, however, may be safe providing the benefits to the mother outweigh the risks to the unborn baby. Inform your doctor if you are pregnant or planning to become pregnant, before using any medications.

    • Do not use this medication during pregnancy unless your doctor considers it essential. This is particularly important in the first and third trimesters. Use of Nuromol in the third trimester may delay labour, increase the length of labour and cause complications in the new-born. Some evidence suggests that NSAIDs may temporarily reduce fertility and should be avoided by women attempting to conceive. NSAIDs may also increase the risk of miscarriage or birth defects.  Consult your doctor for advice.
    • Small amounts of this medicine may pass into breast milk, however there are no known harmful effects when it is used by breastfeeding mothers.

     

  • How does this medication react with other medications?

    Before taking this medication, tell your doctor or pharmacist what medications you are already taking, including over-the-counter and herbal medications. Similarly, check with your doctor or pharmacist before taking any new medications with Nuromol.

    You should not take Nuromol if you are taking aspirin doses above 75mg per day, any other oral NSAID, or selective inhibitors of COX-2 since they increase the risk for side effects on the stomach and intestines.

    Ulceration or bleeding in the gut may occur if this medicine is taken with corticosteroids such as prednisolone.

    Stomach bleeding may also occur if Nuromol is taken with blood thinning medications.

    Cholestyramine reduces the absorption of paracetamol and should not be taken within an hour of Nuromol or the effect of the paracetamol will be reduced.

    However, paracetamol absorption may be increased when combined with metoclopramide and domperidone.

    Regular use of paracetamol may increase the anti-blood-clotting effect of anticoagulant medications, leading to an increased risk of bleeding. You should monitor your blood clotting regularly if you use paracetamol with these medications. This effect does not occur with occasional pain-killing treatment.

    You should not take other medications that contain paracetamol with Nuromol, as you may easily exceed the maximum recommended daily dose. Many cold and flu remedies and over-the-counter painkillers contain paracetamol, so check the ingredients of these medications before taking them with Nuromol.

We are a trusted pharmacy

We are regulated by a number of organisations in the UK including the MHRA, GPhC & CQC to ensure we offer the highest level of service to every one of our customers.

Why choose The Independent Pharmacy?

How does it work?

It's easy! Follow our simple 5-step process to get the treatments you need in no time.

  • 1 Select your treatment
  • 2 Complete a simple health questionnaire
  • 3 A healthcare professional reviews your answers
  • 4 Fast, discreet delivery to your door
  • 5 Easily re-order in a few clicks

Can't find what you're looking for?

We can order almost any prescription or over the counter treatment. If you can't find what you are you looking for, please contact our support team on 0333 2200 519 or chat online.

Your basket

Your basket is empty

Start shopping

Did you know you can search from anywhere on the site? Simply press 's' on your keyboard and our quick search tool will appear.

Alternatively you can view a list of all of our treatments and treated conditions.

If you can't find what you are looking for, please contact our support team on 0333 2200 519 or chat online.